# SDR DXTA2022010354590

- Difficulty date: December 31, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 6,543 hours, 5,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS001741
- Part serial: 1741
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS STARTED FLASHING DURING FLIGHT. AFTER RESETTING EMER LIGHT SWITCH IN COCKPIT, EMERGENCY LIGHTS REMAINED ILLUMINATED FOR THE DURATION OF THE FLIGHT WITH THE SWITCH IN THE ARM POSITION // SIGNOFF// AFTER TROUBLE SHOOTING, FOUND THE #2 EMERGENCY BATT TO BE BAD. REMOVED AND REPLACED #2 EMERGENCY BATTERY WITH A CUSTOMER SUPPLIED NEW EMERGENCY BATTERY ALL WORK DONE IAW EMB 300 MM 33-52-01 / 400 OPS CHECK GOOD
